# SDR ABXA20251005247

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,958 hours, 27,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK IN OSCODA MICHIGAN (OSC), KALITTA MAINTENANCE  FOUND   AFT LWR CARGO  COMPARTMENT HAS EVIDENCE OF CORROSION AT STRINGER 39R AT STA 1307. GB5.FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED AFT LWR CARGO STR39R AT FACTORY SPLICE STA 1219 TO FACTORY SPLICE STA 1307 IAW B767-300 SRM 51-40-02.
